Table of Contents Author Guidelines Submit a Manuscript
Shock and Vibration
Volume 5 (1998), Issue 5-6, Pages 355-369
http://dx.doi.org/10.1155/1998/281320

Maximum Displacement Variability of Stochastic Structures Subject to Deterministic Earthquake Loading

L.L. Graham

Department of Civil Engineering, University of Virginia, Charlottesville, VA 22903-2442, USA

Received 8 August 1998; Revised 25 November 1998

Copyright © 1998 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

L.L. Graham, “Maximum Displacement Variability of Stochastic Structures Subject to Deterministic Earthquake Loading,” Shock and Vibration, vol. 5, no. 5-6, pp. 355-369, 1998. doi:10.1155/1998/281320